MathSciNet Relay Station
MathSciNet bibliographic data
MR883576 (88d:33001) 33A15 (41A60)
Frenzen, C. L. Error bounds for asymptotic expansions of the ratio of two gamma functions. SIAM J. Math. Anal. 18 (1987), no. 3, 890–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement